Jump to content


Congrats to Margaret, Platinum Member with 1,000 posts and 10 Years of Forums Membership!


Photo

Need Help With New Symptoms


  • Please log in to reply
1 reply to this topic

#1 Kamlesh

Kamlesh

    Senior Silver Member

  • Members
  • PipPipPipPipPip
  • 315 posts
  • Location:Dublin, CA

Posted 03 December 2007 - 03:54 PM

All,

I had been to UCSF last week and Dr. Patti asked me to repeat several tests while stopping Aciphex right away and Nifedipine 3 days before tests. In a couple of days I started nausea and vomiting along with very sleepiness and fatique. Today, I have severe numbness on my lips and I feel my mouth is trying to crush or getting smaller.

Any thoughts?
Kind regards,

Kamlesh


#2 peanut

peanut

    Gold Member

  • Members
  • PipPipPipPipPipPip
  • 738 posts

Posted 03 December 2007 - 06:59 PM

Kamlesh,
You seem to have so much going on. The only thing I have to offer is a hug and a hope that you might find answers.

There days where I'm awake and/or moving around the home for 4-6 hours. Sadly the days of increased lethargy and fatigue are increasing to weeks. I have nausea but it is from the IV cyclophosphamide. ugh. I don't like nausea at all. My doctor gave me a script for anti-nausea meds and I have tons. Perhaps something like that could provide some temporary relief??

hugs, peanut



You can deprive the body but the soul needs chocolate
my HMO makes me wear a helmet...